# SDR EY2R9600994

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Propeller: Mcauly B2D34C207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G78TCA0
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN DF052, FOUND CORRODED.
